# SDR SWAA2025090510701

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 70,511 hours, 42,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL LH FUSELAGE 2EA EMERGENCY LIGHTS INOP.   (EMERGENCY WINDOW)  AFT FUSELAGE LT L2 DOOR AREA.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACKS (M1668; M1670; M1673) IAW AMM 33-51-06-960-805.  PERFORMED TEST IS OK.
